# SDR SWAA2023030900392

- Difficulty date: February 7, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 58,667 hours, 35,279 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR PANEL #221DF TOP SKIN FIBERGLASS PEELING OFF SEVERAL AREAS<[01] FABRICATED MAIN CABIN FLOOR PANEL #221DF BY OUTSIDE VWENDOR (AERO MARINE) WITH PO #2006750 REF. DRAWING 141A5810. PANEL 221DF WILL BE INSTALLED ON FAULT #TTG8Q00HPPNP;[02] VERIFIED PANEL FABRICATION BY OUTSIDE VENDOR.
